The polynomial method for list-colouring extendability of outerplanar graphs

Przemysław Gordinowicz, Paweł Twardowski

Abstract


We restate theorems of Hutchinson [5] on list-colouring extendability for outerplanar graphs in terms of non-vanishing monomials in a graph polynomial, which yields an Alon-Tarsi equivalent for her work. This allows to simplify her proofs as well as obtain more general results.

 

Keywords


Outerplanar graph, list colouring, paintability, Alon-Tarsi number

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2398.7d5

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications